The theorem of Lie and hyperplane subalgebras of Lie algebras

Poguntke D (1992)
Geometriae Dedicata 43(1): 83-91.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Poguntke D. The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata. 1992;43(1):83-91.
Poguntke, D. (1992). The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata, 43(1), 83-91.
Poguntke, D. (1992). The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata 43, 83-91.
Poguntke, D., 1992. The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata, 43(1), p 83-91.
D. Poguntke, “The theorem of Lie and hyperplane subalgebras of Lie algebras”, Geometriae Dedicata, vol. 43, 1992, pp. 83-91.
Poguntke, D.: The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata. 43, 83-91 (1992).
Poguntke, Detlev. “The theorem of Lie and hyperplane subalgebras of Lie algebras”. Geometriae Dedicata 43.1 (1992): 83-91.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar